# SDR 99ZZZM702

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20043
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KMIA - LEFT MLG WOULD NOT RETRACT, GEAR DISAGREE/GEAR DOOR LIGHT ON WHEN GEAR HANDLE PLACED DOWN.  FOUND LEFT MLG TILT ACTUATOR WITH INTERNAL LEAKAGE.  REPLACED LEFT MLG TILT ACTUATOR WITH INTERNAL LEAKAGE.  REPLACED LEFT MLG TILT ACTUATOR IAW MM 32-30-15, OPERATIONAL CHECKED GOOD NO LEAKS.  RELEASED AIRCRAFT FOR TEST FLIGHT.  (M)
